# SDR CALA0200220

- Difficulty date: April 19, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 12,328 hours, 4,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING UPPER PANEL SUPPORT DIRECTLY BEHIND NR 2 ENGINE EXHAUST T/E OF WING CRACKED THROUGH.  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40.
